| Model Number |
10602 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodged inside patient occurred.The target lesion was located in the circumflex artery.A 2.50 x 16 synergy drug-eluting stent was advanced for treatment.However, the device was unable to cross a previously placed stent and stripped off stent balloon.The procedure was completed with another 3.0x28 synergy drug-eluting stent.No patient complications were reported.